# SDR CALA2023072802364

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 89,522 hours, 35,350 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C221610
- Condition: Missing
- Location: Refuel Coupling
- Part time: 116 hours, 55 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 FUEL CAP FOUND MISSING COMPLIED WITH GMM 02-30-95. TOMC CONTACTED. REPLACED FUEL CAP REF AMM 28-25-41 PARTS USED:31-2825-9-0001,QTY :1. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1686935 SN OFF 1610.
